# SDR NACA20030127

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 35,162 hours
- Engine: Pwa R2800CB3
- Engine time: 2,215 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Cracked
- Location: Nr 1 Cyllinder
- Part time: 163 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN.  SUSPECT NR 1 CYLINDER.  INSPECTED ALL CYLINDERS FOR CRACKED HEADS, NONE FOUND.  REPLACED NR 1 CYLINDER FRONT & REAR SPARK PLUGS.  CHECKED GOOD.
